Citations for Wang's Publications

Citations for D. Wang's Publications


***
D. Wang: An Elimination Method for Polynomial Systems. Journal of Symbolic Computation 16 (1993) 83-114.

There are 16 hits in Science Citation Index Expanded as of June 5, 2001. The method is one of the four compared in the following paper:

P. Aubry and M. Moreno Maza: Triangular Sets for Solving Polynomial Systems: A Comparative Implementation of Four Methods. Journal of Symbolic Computation 28 (1999) 125-154.

***
X. Jin and D. Wang: On the Conditions of Kukles for the Existence of a Centre. Bulletin of London Mathematical Society 22 (1990) 1-4.

There are 15 hits in Science Citation Index Expanded as of May 28, 2001. A follow-up paper is:

C. J. Christopher and N. G. Lloyd: On the Paper of Jin and Wang Concerning the Conditions for a Centre in Certain Cubic Systems. Bulletin of London Mathematical Society 22 (1990) 5-12.

**
D. Wang: A Class of Cubic Differential Systems with 6-tuple Focus. Journal of Differential Equations 87 (1990) 305-315.

There are 10 hits in Science Citation Index Expanded as of June 18, 2001.

*
D. Wang: Decomposing Polynomial Systems into Simple Systems. Journal of Symbolic Computation 25 (1998) 295-314.

There are 5 hits in Science Citation Index Expanded as of May 28, 2001. A follow-up paper is:

S. Dellière: D.M. Wang Simple Systems and Dynamic Constructible Closure. Rapport de recherche n 2000-16, LACO, Université de Limoges, France.

...
Overall there are about 130 hits in Science Citation Index Expanded at D. Wang's publications and technical reports as of June 18, 2001. His work has also been presented or cited in more than 15 Ph.D. theses (not supervised by him).

Maintained by Dongming Wang - Last Modification: June 18, 2001